15
IRUS Total
Downloads

Interpolation Inequalities and Spectral Estimates for Magnetic Operators

File Description SizeFormat 
DoEsLaLo.pdfAccepted version494.24 kBAdobe PDFView/Open
Title: Interpolation Inequalities and Spectral Estimates for Magnetic Operators
Authors: Dolbeault, J
Esteban, MJ
Laptev, A
Loss, M
Item Type: Journal Article
Abstract: We prove magnetic interpolation inequalities and Keller–Lieb–Thirring estimates for the principal eigenvalue of magnetic Schrödinger operators. We establish explicit upper and lower bounds for the best constants and show by numerical methods that our theoretical estimates are accurate.
Issue Date: 1-May-2018
Date of Acceptance: 28-Jan-2018
URI: http://hdl.handle.net/10044/1/59064
DOI: https://dx.doi.org/10.1007/s00023-018-0663-9
ISSN: 1424-0637
Publisher: SPRINGER BASEL AG
Start Page: 1439
End Page: 1463
Journal / Book Title: ANNALES HENRI POINCARE
Volume: 19
Issue: 5
Copyright Statement: © 2018 Springer International Publishing AG, part of Springer Nature. The final publication is available at https://dx.doi.org/10.1007/s00023-018-0663-9
Keywords: Science & Technology
Physical Sciences
Physics, Multidisciplinary
Physics, Particles & Fields
Physics, Mathematical
Physics
LOGARITHMIC SOBOLEV INEQUALITIES
SCHRODINGER-EQUATION
POSITIVE SOLUTIONS
UNIQUENESS
SYMMETRY
FIELDS
0105 Mathematical Physics
0202 Atomic, Molecular, Nuclear, Particle And Plasma Physics
Mathematical Physics
Publication Status: Published
Online Publication Date: 2018-03-16
Appears in Collections:Pure Mathematics
Mathematics
Faculty of Natural Sciences